Login New user?  
Applied Mathematics & Information Sciences Letters
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Vol. 2 > Jan. 2014

 

 

Numerical Solution of Duffing Equation by the Differential Transform Method, Vol. 2, No. 1 (Jan. 2014), PP:1-6

Download

Authors:
Khatereh TABATABAEI - Department of Mathematics, Faculty of Science, Kafkas University, 36100 Kars, Turkey
Erkan GUNERHAN - Department of Computer, Faculty of Engineering, kafkas University, 36100 Kars, Turkey

 

Solution to Some Open Problems on Absorbant of Generalized de Bruijn Digraphs, Vol. 2, No. 1 (Jan. 2014), PP:7-11

Download

Authors:
G. Marimuthu - Department of Mathematics, The Madura College, Madurai-625 011, Tamilnadu, India
B. Johnson - Department of Mathematics, The American College, Madurai-625 002, Tamilnadu, India

 

Flux observability for hyperbolic system, Vol. 2, No. 1 (Jan. 2014), PP:13-24

Download

Authors:
Ali Boutoulout - Departement of mathematics and informatics faculty of science moulay ismail University, Meknes, Morocco
Hamid Bourray - TSI Team, MACS Laboratory, Department of Mathematics abd computer, Moulay Ismail University, Faculty of Sciences Meknes, Morocco
Adil Khazari - TSI Team, MACS Laboratory, Department of Mathematics abd computer, Moulay Ismail University, Faculty of Sciences Meknes, Morocco

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved